# SDR SWAA2022010558416

- Difficulty date: January 5, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 38,852 hours, 23,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE SKIRT DRAGS ON LOWER DOOR FRAME. ; / [01] ADJUSTED AFT SERVICE DOOR SLIDE AND COVER. DOOR MOVES FREELY. PER AMM 25-66-01
